# SDR ASOA2020090324022

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 34,796 hours, 21,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-FLIGHT 3916 THE EMERGENCY EXIT SIGN NEAR SEAT 1A WAS REPORTED AS COMING OFF AND WOULD NOT LIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER, REINSTALLED THE EXIT SIGN, AND OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
